# SDR DALA2025102407786

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,503 hours, 23,237 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fastener
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER IS CORRODED ON THE CENTER WING TANK UPPER SKIN AT B STA 960 LBL 57 UNDER A STUB BEAM.   COMPLIED WITH ER/A 629550-14 PRI REV 1 ON CENTER TANK UPPER SKIN AT STA 960 LBL 57 UNDER STUB BEAM. (1268461)
